# SDR HYI2003F00004

- Difficulty date: March 27, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Engine: Cont TSIO520VB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pin
- Part number: 535634
- Condition: Sheared
- Location: Oil Pump Drive
- Part time: 167 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER INOPERATIVE, RT DRIVE GEAR DOWEL PIN BROKE ON OIL PUMP GEAR.  REMOVED OIL PUMP HOUSING COVER, REPLACED DRIVE PIN AND REINSTALLED COVER.
